I have never used it, so I could be completly wrong but I think you are supposed to use it until AF comes...... I am sorry that I dont have relaible info, I hope you get a good answer.
I am not sure about prochieve but I was on Prometrium and the nurse told me that most women will not get AF and bleed while they are actually on Prometrium. You have to stop it first and then AF will arrive. Good luck!!
What does your doctor say? I just read that progesteron vag. inserts and oils do not stay in your system long (you pee them out) which is why RE recommends taking 3x a day along with the shots (that is what I had to do going thru IVF cycle).. Anyway, I would ask your doctor if you should stop taking this med if it is something he/she prescribed. If not, I would still call and ask the nurse. Never hurts to ask questions... Hope this helps some...
If your pregnancy test came back negative then you need to stop progesterone. I got my period about 2-3 days after I stopped it. Good luck.
i was told to start it on day 16 of my cycle and stop upon getting my period. i heard it delays the period so i asked my dr how do i know when to stop then? he told me take it and two days after period expected take a preg test, if negative stop it and the period shoudl come. i too, am wondering how long it will arrive in. i hate not knowing when it will come
I agree with shishka. I was on a different suppository (Crinone) while trying to conceive and as soon as I got the negative blood results back, my RE told me to stop taking the progersterone. I got my period 2-3 days later (the gel/cream does delay your period). Sorry about the negative.
I have taken Promterium 200mg for the last 4 cycles and it has not delayed AF nor kept my temps from dropping before AF arrived, so I say you should take it until AF shows. Before this, I had an 11 day LP, with the Prometrium it gave me an extra day. Combined with the Clomid the last 3 cycles it gave me a 15 day LP! Which is awesome! HTH!
I have also taken progesterone supp. and it completely delayed my period alomost 5 days until I finally stopped taking them. The very next day I got AF big time!!
MY PG TEST WAS NEGATIVE, AND WAS TOLD TO STOP PROMETRIUM IMMEDIATELY.MY DOCTOR SAID I WE COULD TRY AGAIN AFTER GETTING MY PERIOD. VERY SORRY ABOUT YOUR NEG...KEEP TRYING. GOOD LUCK!!!
I've been taking progesterone suppository for about nine days. I'm now five days late. I took a pregnancy test on my 30th day, and came back negative. I called my doctor and asked him for opinion. He told me to continue taking progestron suppository because PG is not accurate. He also stated that progesteron doesn't cause any delayed menstruation. Hmm...should I stop taking progesterone suppository or should I listen to the doctor? I'm so stressed now...please advice!
This is what scares me the absolute most about these kinds of sites! Your doctor has specialized training and an over-abundance of education and experience on all the medication and advice he/she is giving you. Of course not all doctors are excellent, but if you're having trouble trusting him/her then you should find a new doctor. I have been TTC for over 2 years now and I know it's easy to go online and try to find the answers you want to hear because you're not getting the results you want but your doctor really does know best! I wish you all the best but I really do hope you take your doctor's advice!
i am not trying for a baby, i had my period for 13 days-it usually lasts 4-5 days. my dr gave me a perscription of 12 medroxypr ac 10mg i completed the meds 10 days ago and my period is 6 days late it is never late. i want to now if medroxypr will delay your period - DOES ANYONE KNOW